# SDR AALA202010019004

- Difficulty date: September 28, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,195 hours, 10,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 BATTERY PACK NO FLASHING GREEN. REMOVED AND REPLACED 9 VOLT BATTERIES AT R1 DOOR FROM EMERGENCY POWER ASSIST SYSTEM BATTERY PACK OPERATIONS CHECK NORMAL PER AMM 52-11-20.
